# SDR 99T64R510EWA

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Kick Plate
- Condition: Damaged
- Location: Cabin
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK.  TYPE ONE EMERGENCY DOOR RIGHT FORWARD KICKPLATE DAMAGED.  (EO).  STOP DRILLED CRACK, NDT TO ASSURE CRACKS HAVE BEEN STOPPED, WELDED KICKPLATE AND NDT TO ASSURE NO FLAWS IN WELD, NONE NOTED.  PER EO 99-174 WITH APPROVED 8110-3 DATED 10-14-99.  REF:  EMERY WORLD WIDE A/L, RRXA.  (X)
